# SDR DLL10954163

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER DAL S.I. 7-69959-12AD PART 1, THE SUBJECT AIRCRAFT WAS FOUND WITH A CRACK IN THE FUSELAGE FS 1363 BULKHEAD WEB.  FURTHER INSPECTION REVEALED A SMALL CRACK AT A FASTENER HOLE LOCATED APPROXIMATELY .4 INCH ABOVE THE WEB CRACK.  ACCOMPLISHED REPAIRS PER DL ERA 271982-14.
